# SDR CA021024003

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 82450016
- Condition: Shorted
- Location: Nr 2 Ac Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AN AIR-RETURN TO BASE DUE TO NR 2 AC GENERATOR DROPPING OFF LINE WITH RELATED CAUTION LIGHTS ILLUMINATING. INVESTIGATED THIS DEFECT AND REPORT THAT THE FAULT WAS TRACED TO A SHORTED WIRE IN THE VICINITY OF CB9 LOCATED INSIDE THE LT AC CONTACTOR BOX.  THE WIRING WAS REPAIRED, AND AC GENERATION SYSTEM TESTED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL. OPERATOR ADVISED OF THE RELEASE OF DASH 8 SB 8-24-76 WITH A RECOMMENDATION FOR INCORPORATION.
